# SDR SWIA201540906

- Difficulty date: March 5, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 30,184 hours, 27,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.0 AT STRINGER 26L TO 26R FWD AND AFT SIDE HAS CORROSION, C-CHECK RO 3/23/15, R & R THE LOWER SECTOR AT FS333 IAW SRM.  OP CHECKS GOOD,  LEAK CHECK GOOD.  COMPLIED WITH ST 51-900-1003. COMPLIED WITH FORM M-337.
